Characterizing normal crossing hypersurfaces

Faber, E (2015) Characterizing normal crossing hypersurfaces. Mathematische Annalen, 361 (3-4). pp. 995-1020. ISSN 0025-5831



Copyright, Publisher and Additional Information: © 2014, Springer-Verlag Berlin Heidelberg. This is a post-peer-review, pre-copyedit version of an article published in Mathematische Annalen. The final authenticated version is available online at: https:// Uploaded in accordance with the publisher's self-archiving policy.
  • Published (online): 20 September 2014
  • Published: April 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2018 13:08
Last Modified: 19 Jul 2018 13:08
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export